# SDR TWAA9805907

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND RT WING AFT FLAP INBD HINGE CASTING, LOWER INBD HOLE ON REAR SPAR, HAD A CRACK INDICATION ON FACE.  INSTALLED REPAIR DOUBLER PER PRINT JO60271 PER WORK SHEET MC8-AD-36.  ACFT TT:  70,732 HOURS.  ACFT TC:  76,937.  (X)
